Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    xtremesport14's Avatar
    xtremesport14 is offline Associate Member
    Join Date
    Jun 2003
    Location
    FLA
    Posts
    419

    Accutane causing weird acne help please?

    I am getting like hard little bumps very small like blackheads but not black when squeezed a hardlike waxy little ball of pimple **** comes out. Anyone deal with this when using accutane and how long til it goes away? I am definately drying out and all other acne went away but these seem to hard and waxlike to go away???

  2. #2
    alabama is offline Associate Member
    Join Date
    Jun 2004
    Location
    dirty souf
    Posts
    179
    some of the acne i get from gear is not like regulars acne its a big hard under the skin boil tye bump and it hurts to touch it most of the time it dont comt to the top of my skin but when it does its like juicy pimple

  3. #3
    stan345 is offline New Member
    Join Date
    May 2004
    Posts
    47
    Is it like hardened puss? I get them have had them before on my back when not on juice.

    Sorry if this grosses everyone out!

  4. #4
    xtremesport14's Avatar
    xtremesport14 is offline Associate Member
    Join Date
    Jun 2003
    Location
    FLA
    Posts
    419
    I guess you could say so.
    Quote Originally Posted by stan345
    Is it like hardened puss? I get them have had them before on my back when not on juice.

    Sorry if this grosses everyone out!

  5. #5
    fabry is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,349
    when u first start to use roaccutane, you can get a worse acne for first days/week. it should then go away and the situations will improve.
    just be sure u take the right amount of it.

  6. #6
    dr.shred's Avatar
    dr.shred is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,328
    with accutane your acne with continue to get worse for the almost the entirety of being on it. the last couple weeks it will clear up though.

  7. #7
    Adogg4 is offline New Member
    Join Date
    Jun 2004
    Posts
    12
    Quote Originally Posted by xtremesport14
    I am getting like hard little bumps very small like blackheads but not black when squeezed a hardlike waxy little ball of pimple **** comes out. Anyone deal with this when using accutane and how long til it goes away? I am definately drying out and all other acne went away but these seem to hard and waxlike to go away???
    I was on accutane a few years ago..the reason u r getting those zits u describe is due to accutane drying out your sebaceous glands-do u notice that the puss that comes out isnt as oily?

  8. #8
    xtremesport14's Avatar
    xtremesport14 is offline Associate Member
    Join Date
    Jun 2003
    Location
    FLA
    Posts
    419
    it's not oily at all it's hard but they won't come out or go away unless you squezze them out!
    Quote Originally Posted by Adogg4
    I was on accutane a few years ago..the reason u r getting those zits u describe is due to accutane drying out your sebaceous glands-do u notice that the puss that comes out isnt as oily?

  9. #9
    Matto20's Avatar
    Matto20 is offline Member
    Join Date
    Apr 2004
    Posts
    576
    first off, i really hope you are having your accutane treatment monitored by actual doctors (preferably a dermatologist). it is much better and safer that way than doing it yourself, for accutane is extremely potent ****. as far as the weird zits - i'd talk to the dermatologist about them and see what they think. if they can't help you eventually, find a better dermatologist. good luck man, acne is a bitch to deal with and i know how it goes!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •